# SDR UIEA2023092800855

- Difficulty date: September 22, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 83,258 hours, 16,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE PRESSURE GAUGE SHOWS HIGH( PERFORMED R4 ESCAPE DOOR SLIDE INSPECTION WITH BUSTLE OFF PER AMM 25-66-01-206-001. NEEDLE IS IN GREEN ZONE. OK FOR SERVICE )
